# SDR FDEA20190226462

- Difficulty date: February 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 29,882 hours, 16,338 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R32B113900000
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 132PG IS CRACKED. FABRICATED FLOOR PANEL 132PG ON VT MAE TRAVELER T19/1398025 IAW A300 SRM 53-14-29-  04X AND SRZ 25-005 MAJOR REPAIR
